应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2002 Vol.18 Issue.3,
Published 15 March 2002

Original Articles
353 Asymptotic Properties of Solutions of Parabolic Equations Arising from Transient Diffusions
A.M.Il'in , R. Z.Khasminskii , G.Yin
2002 Vol. 18 (3): 353-364 [Abstract] ( 408 ) [HTML 0KB] [ PDF 254KB] ( 146 )
365 Some Oscillatory Singular Integrals on Herz-type Spaces (II)
Gary Sampson, Jing Shi XU, Da Chun YANG
2002 Vol. 18 (3): 365-376 [Abstract] ( 384 ) [HTML 0KB] [ PDF 254KB] ( 177 )
377 An Adaptive Neural Network Model for Nonlinear Programming Problems
Xiang Sun ZHANG ;Xin Jian ZHUO;Zhu Jun JING
2002 Vol. 18 (3): 377-388 [Abstract] ( 429 ) [HTML 0KB] [ PDF 254KB] ( 190 )
389 The Alternating-Direction Schemes and Numerical Analysis for the Three-dimensional Seawater Intrusion Simulation
Zhi Yue ZHANG
2002 Vol. 18 (3): 389-404 [Abstract] ( 362 ) [HTML 0KB] [ PDF 254KB] ( 185 )
405 Some New Reductions From a Lax Integrable System
En Gui FAN
2002 Vol. 18 (3): 405-410 [Abstract] ( 373 ) [HTML 0KB] [ PDF 254KB] ( 130 )
411 Permanence in Nonautonomous Predator-prey Lotka-Voterra Systems
Wu Jun SUN ;Zhi Dong TENG ;Yuan Hong YU
2002 Vol. 18 (3): 411-422 [Abstract] ( 359 ) [HTML 0KB] [ PDF 254KB] ( 120 )
423 Optimal Harvesting and Stability for a Predator-prey System with Stage Structure
Xin Yu SONG, Lan Sun CHEN
2002 Vol. 18 (3): 423-430 [Abstract] ( 481 ) [HTML 0KB] [ PDF 254KB] ( 156 )
431 Construction and Dimension Analysis for a Class of Fractal Functions
Hong Yong WANG, Zong Ben XU
2002 Vol. 18 (3): 431-440 [Abstract] ( 477 ) [HTML 0KB] [ PDF 254KB] ( 109 )
441 Existence and Uniqueness of Endemic States for the Age-structured MSEIR Epidemic Model
Xue Zhi LI, Geni Gupur, Guang Tian ZHU
2002 Vol. 18 (3): 441-454 [Abstract] ( 496 ) [HTML 0KB] [ PDF 254KB] ( 138 )
455 On the Convergence Rate of a Space Decomposition Method
Shu Ri ZHOU, Jin Ping ZENG, Gui Hua SHAN
2002 Vol. 18 (3): 455-460 [Abstract] ( 382 ) [HTML 0KB] [ PDF 254KB] ( 155 )
461 Stability of Solution of a Class of Quasilinear Elliptic Equations
Qi Kang RAN, Ai Nong FANG
2002 Vol. 18 (3): 461-470 [Abstract] ( 421 ) [HTML 0KB] [ PDF 254KB] ( 245 )
471 Digraphs and Inclusion Intervals of Brualdi-type for Singular Values
Jiong Sheng LI, Kai YANG, Qing Xue WANG
2002 Vol. 18 (3): 471-476 [Abstract] ( 451 ) [HTML 0KB] [ PDF 254KB] ( 113 )
477 On the Monotonicity of (k;g,h)-graphs
Bao Guang XU, Ping WANG, Jian Fang WANG
2002 Vol. 18 (3): 477-480 [Abstract] ( 633 ) [HTML 0KB] [ PDF 254KB] ( 84 )
481 A Class of Multiderivative Hybrid One-step Methods
Feng Jian YANG;Xin Ming CHEN, Ai Guo ZHANG
2002 Vol. 18 (3): 481-488 [Abstract] ( 428 ) [HTML 0KB] [ PDF 254KB] ( 207 )
489 Randomly Orthogonal (g,f)-factorizations in Graphs
Gui Zheng LIU, He Ping LONG
2002 Vol. 18 (3): 489-494 [Abstract] ( 554 ) [HTML 0KB] [ PDF 254KB] ( 269 )
495 The Approximation Theorem of Convolution Operator in Δ~p Set-valued Function Space
Pei Xin YE
2002 Vol. 18 (3): 495-500 [Abstract] ( 351 ) [HTML 0KB] [ PDF 254KB] ( 173 )
501 Bifurcation and Chaos in a Weakly Nonlinear System Subjected to Combined Parametric and External Excitation
Wei LI, Peng Cheng XU
2002 Vol. 18 (3): 501-512 [Abstract] ( 411 ) [HTML 0KB] [ PDF 254KB] ( 161 )
513 Multiplicity of Periodic Solutions of Duffing Equations with Jumping Nonlinearities
Zai Hong WANG
2002 Vol. 18 (3): 513-522 [Abstract] ( 389 ) [HTML 0KB] [ PDF 254KB] ( 148 )
523 Existence of Nonnegative Solutions to Singular Semi-positone Problems
Hong Zhou WANG, Li Hu DENG, Wei Gao GE
2002 Vol. 18 (3): 523-528 [Abstract] ( 407 ) [HTML 0KB] [ PDF 254KB] ( 132 )
论文
353 Asymptotic Properties of Solutions of Parabolic Equations Arising from Transient Diffusions
A.M.Il'in , R. Z.Khasminskii , G.Yin
2002 Vol. 18 (3): 353-364 [Abstract] ( 3 ) [HTML 0KB] [ PDF 254KB] ( 137 )
365 Some Oscillatory Singular Integrals on Herz-type Spaces (II)
Gary Sampson, Jing Shi XU, Da Chun YANG
2002 Vol. 18 (3): 365-376 [Abstract] ( 11 ) [HTML 0KB] [ PDF 254KB] ( 169 )
377 An Adaptive Neural Network Model for Nonlinear Programming Problems
Xiang Sun ZHANG ;Xin Jian ZHUO;Zhu Jun JING
2002 Vol. 18 (3): 377-388 [Abstract] ( 15 ) [HTML 0KB] [ PDF 254KB] ( 136 )
389 The Alternating-Direction Schemes and Numerical Analysis for the Three-dimensional Seawater Intrusion Simulation
Zhi Yue ZHANG
2002 Vol. 18 (3): 389-404 [Abstract] ( 3 ) [HTML 0KB] [ PDF 254KB] ( 103 )
405 Some New Reductions From a Lax Integrable System
En Gui FAN
2002 Vol. 18 (3): 405-410 [Abstract] ( 16 ) [HTML 0KB] [ PDF 254KB] ( 150 )
411 Permanence in Nonautonomous Predator-prey Lotka-Voterra Systems
Wu Jun SUN ;Zhi Dong TENG ;Yuan Hong YU
2002 Vol. 18 (3): 411-422 [Abstract] ( 9 ) [HTML 0KB] [ PDF 254KB] ( 95 )
423 Optimal Harvesting and Stability for a Predator-prey System with Stage Structure
Xin Yu SONG, Lan Sun CHEN
2002 Vol. 18 (3): 423-430 [Abstract] ( 89 ) [HTML 0KB] [ PDF 254KB] ( 137 )
431 Construction and Dimension Analysis for a Class of Fractal Functions
Hong Yong WANG, Zong Ben XU
2002 Vol. 18 (3): 431-440 [Abstract] ( 2 ) [HTML 0KB] [ PDF 254KB] ( 174 )
441 Existence and Uniqueness of Endemic States for the Age-structured MSEIR Epidemic Model
Xue Zhi LI, Geni Gupur, Guang Tian ZHU
2002 Vol. 18 (3): 441-454 [Abstract] ( 6 ) [HTML 0KB] [ PDF 254KB] ( 108 )
455 On the Convergence Rate of a Space Decomposition Method
Shu Ri ZHOU, Jin Ping ZENG, Gui Hua SHAN
2002 Vol. 18 (3): 455-460 [Abstract] ( 19 ) [HTML 0KB] [ PDF 254KB] ( 135 )
461 Stability of Solution of a Class of Quasilinear Elliptic Equations
Qi Kang RAN, Ai Nong FANG
2002 Vol. 18 (3): 461-470 [Abstract] ( 11 ) [HTML 0KB] [ PDF 254KB] ( 105 )
471 Digraphs and Inclusion Intervals of Brualdi-type for Singular Values
Jiong Sheng LI, Kai YANG, Qing Xue WANG
2002 Vol. 18 (3): 471-476 [Abstract] ( 34 ) [HTML 0KB] [ PDF 254KB] ( 168 )
477 On the Monotonicity of (k;g,h)-graphs
Bao Guang XU, Ping WANG, Jian Fang WANG
2002 Vol. 18 (3): 477-480 [Abstract] ( 29 ) [HTML 0KB] [ PDF 254KB] ( 185 )
481 A Class of Multiderivative Hybrid One-step Methods
Feng Jian YANG;Xin Ming CHEN, Ai Guo ZHANG
2002 Vol. 18 (3): 481-488 [Abstract] ( 4 ) [HTML 0KB] [ PDF 254KB] ( 140 )
489 Randomly Orthogonal (g,f)-factorizations in Graphs
Gui Zheng LIU, He Ping LONG
2002 Vol. 18 (3): 489-494 [Abstract] ( 28 ) [HTML 0KB] [ PDF 254KB] ( 121 )
495 The Approximation Theorem of Convolution Operator in Δ~p Set-valued Function Space
Pei Xin YE
2002 Vol. 18 (3): 495-500 [Abstract] ( 5 ) [HTML 0KB] [ PDF 254KB] ( 229 )
501 Bifurcation and Chaos in a Weakly Nonlinear System Subjected to Combined Parametric and External Excitation
Wei LI, Peng Cheng XU
2002 Vol. 18 (3): 501-512 [Abstract] ( 16 ) [HTML 0KB] [ PDF 254KB] ( 125 )
513 Multiplicity of Periodic Solutions of Duffing Equations with Jumping Nonlinearities
Zai Hong WANG
2002 Vol. 18 (3): 513-522 [Abstract] ( 36 ) [HTML 0KB] [ PDF 254KB] ( 202 )
523 Existence of Nonnegative Solutions to Singular Semi-positone Problems
Hong Zhou WANG, Li Hu DENG, Wei Gao GE
2002 Vol. 18 (3): 523-528 [Abstract] ( 9 ) [HTML 0KB] [ PDF 254KB] ( 112 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9